# SDR SWAA090277

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 51,754 hours, 44,583 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Part number: 6517685
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND FWD GALLEY DOOR AFT FRAME CRACKED.  REPAIRED FRAME PER SRM.
